# SDR QXEA2012100301157

- Difficulty date: October 3, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 27,207 hours, 28,507 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 341-361
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24S HAS DAMAGE ON THE UPPER FLANGE STA 341-361.   REMOVED DAMAGE IAW SRM 51-14-00-02-01.  DAMAGE FOUND TO BE OUT OF LIMITS IAW SRM 51-14-00-02-01. CONFIRMED AFFECTED AREA CRACK FREE REF NTM 51-00-06-910-801 PT 1.  MATERIAL LOSS FOUND TO BE IN LIMITS IAW RD 8/4-53-4827.  ALODINED, PRIMED AND TOP COATED IAW RD 8/4-53-4827.  COMPLIED WITH RD 8/4-53-4827.
